# SDR KCSA111016

- Difficulty date: January 15, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 96,152 hours, 18,544 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT REAR ENGINE MOUNT BULKHEAD UPPER FRAME CRACKED AT NAC STA 221, LBL 2.
